# SDR ASAA2018080025625

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,860 hours, 11,366 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fault Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CAPTAIN'S INBOARD DU WAS GETTING INTERMITTEN VTK FLAG. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801. NO FAULTS NOTED FIM TASK 34-61 TASK 836 LIST VTK FLAG AS NUISANCE FAULT AND A/C REBOOTED AND CLEARED W/ NO FAULTS NOTED.
